Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 213, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Sep 10, 2016, 4:28 PM CDT for 4 counties in Tennessee. It was in force for 32 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 4:28 PM CDT (21:28 UTC)
- Expired
- Sep 10, 2016, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 33 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:30 PM CDT | TSTM WND DMG | Fairview, TN | TREES/TREE LIMBS ON POWERLINES IN FAIRVIEW. |
| Sep 10, 4:30 PM CDT | TSTM WND DMG | Kingston Springs, TN | LARGE TREE LIMBS AND A FEW TREES REPORTEDLY BLOWN DOWN IN THE KINGSTON SPRINGS AREA |
| Sep 10, 4:30 PM CDT | TSTM WND DMG | Old Hickory, TN | LARGE TREE DOWN AT RIVERSIDE ROAD AND 13TH STREET IN OLD HICKORY |
| Sep 10, 4:33 PM CDT | TSTM WND DMG | 9 Wsw Brentwood, TN | TREE BLOCKING THE ROAD AT NATCHEZ TRACE PARKWAY NORTH OF THE HIGHWAY 96 BRIDGE. |
| Sep 10, 4:35 PM CDT | TSTM WND DMG | 2 Ssw Nashville, TN | SMALL TREE SNAPPED AND NUMEROUS TENTS BLOWN OVER ON VANDERBILT UNIVERSITY CAMPUS |
| Sep 10, 4:35 PM CDT | TSTM WND DMG | 7 Ene Fairview, TN | A LARGE DOWNBURST UP TO 3 MILES WIDE STRUCK FAR NORTHWEST WILLIAMSON COUNTY. SCATTERED TREES AND LARGE TREE LIMBS WERE SNAPPED OR UPROOTED FROM THE NATCHEZ TRACE PARKWAY EASTWARD ACROSS TEMPLE ROAD...OLD NATCHEZ TRACE PKWY...AND OLD HILLSBORO ROAD. TREES FELL |
| Sep 10, 4:40 PM CDT | TSTM WND DMG | 3 Ene Berry Hill, TN | LARGE TREE LIMB DOWN AT FOOTHILL DRIVE AND MURFREESBORO ROAD |
| Sep 10, 4:45 PM CDT | TSTM WND DMG | 1 W Brentwood, TN | DELAYED REPORT. LARGE TREE BRANCH DOWN ON FRANKLIN ROAD SOUTH OF CONCORD ROAD. |
| Sep 10, 4:45 PM CDT | TSTM WND DMG | 2 Nw Berry Hill, TN | TREE DOWN ON CAR AT 18TH AVENUE SOUTH AND MAGNOLIA. NO INJURIES. |
| Sep 10, 4:45 PM CDT | TSTM WND DMG | 3 Wnw Brentwood, TN | TREE SNAPPED ON MURRAY LANE IN BRENTWOOD |
| Sep 10, 4:45 PM CDT | TSTM WND DMG | 4 Nw Franklin, TN | TREE DOWN ON POWER LINE AT 313 COLT LANE. POWER LINE PULLED WALL OUT OF HOUSE CAUSING SUBSTANTIAL DAMAGE TO HOME. RED CROSS ENROUTE TO ASSIST. |
| Sep 10, 4:45 PM CDT | TSTM WND DMG | 5 Wnw Franklin, TN | TREE AND POWER LINE DOWN ON DEL RIO PIKE |
| Sep 10, 4:50 PM CDT | TSTM WND DMG | 1 Sw Franklin, TN | LARGE TREE BLOCKING W. MAIN AND FORREST STREET IN FRANKLIN. |
| Sep 10, 4:50 PM CDT | TSTM WND DMG | 4 Nw Franklin, TN | PHOTO SHOWED TREE DOWN NEAR HILLSBORO ROAD |
| Sep 10, 4:50 PM CDT | TSTM WND DMG | 5 Sw Forest Hills, TN | A FEW TREES WERE BLOWN DOWN IN THE GRASSLAND AND LEIPERS FORK AREAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228
WUUS54 KOHX 102128
SVROHX
TNC021-037-165-187-102200-
/O.NEW.KOHX.SV.W.0213.160910T2128Z-160910T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
428 PM CDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 PM CDT
* AT 428 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOODLETTSVILLE TO NEAR KINGSTON
SPRINGS...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM...HERMITAGE...
BELLEVUE...OLD HICKORY...FAIRVIEW...BERRY HILL...
WHITES CREEK AND BELLS BEND.
THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8676 3594 8719 3605 8717 3636 8679
3636 8654
TIME...MOT...LOC 2128Z 268DEG 29KT 3632 8676 3603 8706
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER3 follow-up statements
087
WWUS54 KOHX 102136
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT SAT SEP 10 2016
TNC021-037-165-187-102200-
/O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
DAVIDSON TN-CHEATHAM TN-WILLIAMSON TN-SUMNER TN-
436 PM CDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DAVIDSON...SOUTHEASTERN CHEATHAM...NORTHERN WILLIAMSON AND
SOUTHWESTERN SUMNER COUNTIES...
AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODLETTSVILLE TO NEAR FAIRVIEW...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF INCH SIZE HAIL.
SOURCE...PUBLIC. AT 433 PM...TREES WERE BLOWN DOWN IN FAIRVIEW WITH
THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM...HERMITAGE...
BELLEVUE...OLD HICKORY...FAIRVIEW...BERRY HILL...
WHITES CREEK AND BELLS BEND.
THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8676 3594 8719 3605 8717 3636 8679
3636 8654
TIME...MOT...LOC 2135Z 274DEG 31KT 3633 8667 3596 8702
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER639 WWUS54 KOHX 102144 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 444 PM CDT SAT SEP 10 2016 TNC021-102153- /O.CAN.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/ CHEATHAM TN- 444 PM CDT SAT SEP 10 2016 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEATHAM COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3590 8676 3594 8713 3636 8676 3636 8654 TIME...MOT...LOC 2143Z 268DEG 29KT 3633 8661 3596 8696 $$ TNC037-165-187-102200- /O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/ DAVIDSON TN-WILLIAMSON TN-SUMNER TN- 444 PM CDT SAT SEP 10 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DAVIDSON...NORTHERN WILLIAMSON AND SOUTHWESTERN SUMNER COUNTIES... AT 443 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HENDERSONVILLE TO NEAR BELLEVUE...MOVING EAST AT 35 MPH. HAZARD...65 MPH WIND GUSTS AND HALF INCH SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD... GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL... BELLE MEADE...LAKEWOOD...HERMITAGE...BELLEVUE...OLD HICKORY... BERRY HILL...WHITES CREEK... BELLS BEND AND NATCHEZ TRACE AT HIGHWAY 96. THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3590 8676 3594 8713 3636 8676 3636 8654 TIME...MOT...LOC 2143Z 268DEG 29KT 3633 8661 3596 8696 HAIL...0.75IN WIND...60MPH $$ SHAMBURGER
145
WWUS54 KOHX 102155
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
455 PM CDT SAT SEP 10 2016
TNC037-165-187-102200-
/O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
DAVIDSON TN-WILLIAMSON TN-SUMNER TN-
455 PM CDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL DAVIDSON...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN
SUMNER COUNTIES...
AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALLATIN TO NEAR FRANKLIN...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PEA SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 450 PM...SEVERAL TREES HAVE
BEEN REPORTEDLY BLOWN DOWN BY THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...LAKEWOOD...HERMITAGE...BELLEVUE...OLD HICKORY...
BERRY HILL AND NATCHEZ TRACE AT HIGHWAY 96.
THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8676 3594 8704 3636 8670 3636 8654
TIME...MOT...LOC 2154Z 268DEG 29KT 3633 8652 3596 8687
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:26 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 10, 2:26 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Nashville TN 226 PM CDT SAT SEP 10 2016 .DISCUSSION... Current radar imagery showing a narrow band of showers and tstms just now moving into our northwestern cwa. This convergence zone should remain rather progressive with the activity approaching our Plateau around 7 pm this evening. The activity should then exit the plateau by midnight. Latest sfc analysis indicates that this activity is just along and ahead of the main cold frontal boundary. Thus, wind energy just ahead of the boundary is elevated and the linear omega fields are tapping into some elevated cape values as well. For the fcst, will go ahead and include pre evening wording. Strong storms are possible as well, with perhaps warning levels becoming possible for a storm or two. Otw, look for clearing over western areas late. Moving forward, the next few days are looking dry with lower humidity values. Still warm though as the shortwave pulls east and heights quickly rebound. In the ext fcst, weak w-e ridging will prevail. A weakening boundary will attempt to approach around mid week but pops at best will be 20 percent. Late in the extended, we will see a pattern change as stronger upper troughing and a frontal boundary moves our way. Will include higher pops for next weekend. For the ext temps, above normal values to continue although high temps late in the extended will lower toward more seasonal levels. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions for a few more hours this afternoon. Flight categories will decrease for a couple of hours at each terminal as a line of showers and thunderstorms pushes through the mid-state. Cigs should remain around 4k feet, but vis will drop with the heavier rains, then improve quickly behind the line. The only other reduction in flight categories should be IFR at CSV late tonight behind the front. The other story will be the winds. Breezy southwest to west winds will be out ahead of the front with gusts to 20 kts. Winds should relax fairly quickly behind the FROPA and turn northerly. && .PRELIMINARY POINT TEMPS/POPS... Nashville 62 84 56 88 64 / 40 0 0 0 0 Clarksville 58 81 54 87 61 / 10 0 0 0 0 Crossville 63 79 55 82 63 / 50 0 0 10 10 Columbia 62 85 55 88 65 / 40 0 0 0 0 Lawrenceburg 63 85 55 89 65 / 50 0 0 0 0 Waverly 59 81 55 86 63 / 20 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Sep 10, 5:30 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT SEP 10 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 530 AM CDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS...WITH GUSTY WINDS AND HEAVY DOWNPOURS...CAN BE EXPECTED THIS AFTERNOON AND EVENING. SMALL BRANCHES COULD FALL VICTIM TO THE WIND...AND HEAVY DOWNPOURS MAY PRODUCE LOCALIZED PONDING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STORM DAMAGE OR FLOOD REPORTS TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Special weather statement, Sep 10, 3:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT SAT SEP 10 2016
TNZ007-102100-
ROBERTSON TN-
326 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON COUNTY UNTIL 400 PM
CDT...
AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF COOPERTOWN...OR 12 MILES WEST OF SPRINGFIELD...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...ORLINDA...ADAMS AND CEDAR HILL.
LAT...LON 3665 8658 3646 8667 3642 8670 3641 8669
3642 8675 3641 8675 3641 8704 3646 8713
3651 8712 3652 8711 3655 8712 3655 8713
3656 8713 3664 8710
TIME...MOT...LOC 2026Z 256DEG 49KT 3651 8710
27Special weather statement, Sep 10, 3:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT SAT SEP 10 2016
TNZ006-023>026-102115-
HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-CHEATHAM TN-DICKSON TN-
329 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...WESTERN CHEATHAM...
SOUTHEASTERN HOUSTON...SOUTHERN MONTGOMERY AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 415 PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES EAST OF ERIN TO NEAR HURRICANE MILLS.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DICKSON...WHITE BLUFF...MCEWEN...BURNS...PLEASANT VIEW...CHARLOTTE...
VANLEER...SLAYDEN...PALMYRA...CUNNINGHAM AND CHEATHAM DAM.
THE DICKSON COUNTY FAIR WILL ALSO BE IMPACTED.
LAT...LON 3648 8713 3646 8713 3642 8705 3641 8704
3596 8724 3599 8752 3597 8753 3596 8777
3646 8752
TIME...MOT...LOC 2029Z 265DEG 23KT 3636 8746 3594 8772
27Special weather statement, Sep 10, 3:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
334 PM CDT SAT SEP 10 2016
TNZ024-056-057-102115-
HUMPHREYS TN-HICKMAN TN-PERRY TN-
334 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY...SOUTHERN
HUMPHREYS AND HICKMAN COUNTIES UNTIL 415 PM CDT...
AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF HURRICANE MILLS...OR 16 MILES NORTH OF LINDEN...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...LOBELVILLE...NUNNELLY...PRIMM SPRINGS...PINEWOOD...
LYLES...BON AQUA AND BUCKSNORT.
LAT...LON 3587 8794 3595 8793 3599 8751 3596 8721
3574 8724 3573 8801
TIME...MOT...LOC 2034Z 269DEG 31KT 3585 8786
27Special weather statement, Sep 10, 4:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT SAT SEP 10 2016
TNZ007-026-027-102130-
ROBERTSON TN-DAVIDSON TN-CHEATHAM TN-
400 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIDSON...SOUTHWESTERN
ROBERTSON AND CHEATHAM COUNTIES UNTIL 430 PM CDT...
AT 400 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COOPERTOWN TO BURNS. MOVEMENT WAS EAST AT
40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...GOODLETTSVILLE...MILLERSVILLE...GREENBRIER...
FOREST HILLS...COOPERTOWN...BELLE MEADE...KINGSTON SPRINGS...
PEGRAM...RIDGETOP...JOELTON...BELLEVUE...PLEASANT VIEW...
BEAMAN PARK...WHITES CREEK AND BELLS BEND.
LAT...LON 3636 8672 3605 8687 3605 8718 3611 8717
3641 8704 3641 8675
TIME...MOT...LOC 2100Z 274DEG 37KT 3642 8689 3607 8731
SHAMBURGERSpecial weather statement, Sep 10, 4:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT SAT SEP 10 2016
TNZ007-008-102130-
ROBERTSON TN-SUMNER TN-
403 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROBERTSON AND SUMNER
COUNTIES UNTIL 430 PM CDT...
AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PORTLAND TO NEAR COOPERTOWN. MOVEMENT WAS
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
WESTMORELAND...RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...
MITCHELLVILLE...COTTONTOWN...BETHPAGE AND OAK GROVE.
LAT...LON 3664 8620 3655 8622 3649 8622 3634 8647
3634 8672 3638 8673 3641 8675 3641 8697
3665 8666 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2103Z 269DEG 36KT 3667 8652 3640 8689
SHAMBURGERSpecial weather statement, Sep 10, 4:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT SAT SEP 10 2016
TNZ008-026>028-059-102200-
DAVIDSON TN-SUMNER TN-WILSON TN-CHEATHAM TN-WILLIAMSON TN-
421 PM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
CHEATHAM...NORTHERN WILLIAMSON...SOUTHERN SUMNER AND NORTHWESTERN
WILSON COUNTIES UNTIL 500 PM CDT...
AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MILLERSVILLE TO FAIRVIEW. MOVEMENT WAS
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...LEBANON...NASHVILLE...MADISON...
HENDERSONVILLE...BRENTWOOD...MOUNT JULIET...GOODLETTSVILLE...
MILLERSVILLE...NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...
KINGSTON SPRINGS...LAKEWOOD...PEGRAM...RIDGETOP...
HERMITAGE AND BELINDA CITY.
THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.
LAT...LON 3635 8628 3586 8677 3588 8721 3605 8718
3636 8679 3641 8675 3641 8669 3642 8669
3646 8627
TIME...MOT...LOC 2120Z 271DEG 38KT 3637 8671 3594 8716
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:39 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 51 min |
| Sep 10, 2:53 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 52 min |
| Sep 10, 3:26 PM CDT | Special Weather Statement | OHX | Robertson | 34 min |
| Sep 10, 3:29 PM CDT | Special Weather Statement | OHX | Dickson | 46 min |
| Sep 10, 3:34 PM CDT | Special Weather Statement | OHX | Hickman | 41 min |
| Sep 10, 4:00 PM CDT | Special Weather Statement | OHX | Cheatham | 30 min |
| Sep 10, 4:03 PM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| Sep 10, 4:21 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 39 min |
| Sep 10, 4:50 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 40 min |
| Sep 10, 5:01 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 29 min |
| Sep 10, 5:03 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith, Trousdale | 27 min |
| Sep 10, 5:18 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, Wilson | 42 min |
| Sep 10, 5:33 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 42 min |
| Sep 10, 5:46 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett, Putnam | 29 min |
| Sep 10, 5:54 PM CDT | Special Weather Statement | OHX | Cannon, Cumberland, DeKalb, Van Buren, Warren, White | 66 min |
| Sep 10, 5:57 PM CDT | Special Weather Statement | OHX | Coffee, Grundy | 63 min |
| Sep 10, 6:24 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 66 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.